| Model Number |
0502103045 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was poor image.
Event or Problem Description
It was reported that there was poor image.
Additional Manufacturer Narrative
The device manufacturer date is not known.This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure " not good picture" was confirmed.According to henke: scope evaluated as a level 3.Distal tip and fiber damaged, raised keel moisture in system and proximal end.Probably root cause for this failure is: the complaint for ¿not good picture¿ has been confirmed and is due to the customer used and handling.The reported failure mode will be monitored for future reoccurrence.